# SDR CWQA20160318001

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N622SV
- Make and model: Israel GALAXY
- Aircraft serial: 015
- Aircraft time: 7,005 hours, 3,857 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Part number: 4AS3330112001
- Condition: Broken
- Location: Cargo Door
- Part time: 354 hours, 191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW HEARD A THUMP & RECEIVED BAGGAGE DOOR OPEN MSG, NO NOTICEABLE PRESSURIZATION ISSUE NOTED.  CHECKLIST FOLLOWED & UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  EVALUATION FOUND THE BAGGAGE DOOR FWD LATCH PIN ROLLER BROKEN, ALLOWING DOOR TO SHIFT.  THE DOOR SHIFTING ALSO DAMAGED THE ROLLER CAP & SCREW, LEAVING ONLY THE PIN HOLDING THE LATCH IN PLACE.  LATCH PIN PN 4AS3330121-001 & ROLLER PN 4AS3330112-001.
